Log in
Fibromyalgia Action UK
43,180 members55,270 posts

Antidepressants

Hi everyone! It’s been a long while since I posted and I hope your doing well. I came on to ask if any of you have severe fatigue and sweating from antidepressants. I’m on cipralex and amitryptiline. Both for my anxiety and depression but amitryptiline mostly to help with headaches and fibro pain. I definitely feel the amitryptiline is essential for me as I get terrible neck pain and migraine if I miss just one dose. But I’m wondering if it’s even worth trying to get off the cipralex to eliminate the extra side effects.

I’ve talked to my doctor but I think she’s honestly tired of me coming to see her. Last time i mentioned my worry about my anxiety and insomnia she increased my cipralex from 10-20. And told me to take it in the morning. Well now I zombie around most of my day, and don’t even want to leave my house. 1). Cause I’m exhausted. 2). I’ve no motivation to be around anyone. 3). I feel worst with activity or excercise 4). I sweat so much even sitting in front of my ac unit and a fan. I just can’t seem to be comfortable 5). It just hurts too much, my muscle stiffness and pain when I do any activity is debilitating.

I need to figure myself out or I may end up hurting my relationship. As my husband is understanding most days, he certainly is tired of seeing me like this. I’m so worried that I will end up alone. But it’s an unpredictable illness.

2 Replies
oldestnewest

I think based on what you say an appt. with a nuerologist would be in order, to sort out your pain relief, to help with your mood feelings about yourself,dosing you up with anti depressants will not stop the fibro pain, have you ever had nerve conduction studies? a neuro doc will do this, it might be the cipralex that make you sweat, have a read on the leaflet in the package,amitirp are to help you sleep better but timing is everything when you take them, maybe make appt with practice nurse for help with timing of your meds, a gp doesnt always tell you how to space them out for better relief..You could also fdo with some pain relief, can you take Tramadol?? maybe ask for some and take with paracetamol, let us know how it goes.

Reply

Indeed I’m going to see another doctor. Because today I dropped my cipralex and had the best day I’ve had in a long while. I actually was able to go for a swim at the beach. It was awesome! Strangely the day before I was literally bed ridden after taking the cipralex and all my muscles were stiff and the pain was intense. Weird how we can have bouts of normalcy. I felt great today. I know it isn’t good to stop any meds cold turkey. But I just could not handle another dose of the cipralex. Seeing I’m already getting amitryptiline I do hope my withdrawal symptoms will be minimal. I’ll know soon enough.

Reply

You may also like...